# SDR C2XA10TY180

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 29,350 hours, 22,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - EMERGENCY FLOOR LIGHTS AT ROWS 6 AND 12 INOP.  REMOVED AND REPLACED ROW 6 AND ROW 12 EMERGENCY LIGHT STRIPS, OPS CHECK GOOD.
